# SDR AALA202105186413

- Difficulty date: April 28, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N927UW
- Make and model: Airbus A321-231
- Aircraft serial: 6625
- Aircraft time: 20,011 hours, 7,667 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND L = 0.890 INCH CRACK ON SHEAR PLATE BETWEEN FR69 TO FR70 AT STR 23L. REPLACED SHEAR PLATE IAW A321 SRM 51-42-11-801 AND DRAWING 53474180.
